# SDR CALA9901063

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Switch
- Condition: Inop
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE GREEN NLG LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED ON FINAL APPROACH TO CLE.  THE NLG RED UNSAFE LIGHT EXTINGUISHED NORMALLY.  A GO AROUND WAS PERFORMED AND THE GEAR WAS RECYCLED.  THE NLG GREEN LIGHT CAME ON AND A NORMAL LANDING WAS MADE.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR DOWNLOCK SWITCH AND OPERATION CHECKED GOOD IAW MM 32-60-1.
